D -dimensions of algebraic surfaces and numerically effective divisors

Fumio Sakai

Compositio Mathematica (1983)

  • Volume: 48, Issue: 1, page 101-118
  • ISSN: 0010-437X

How to cite


Sakai, Fumio. "$D$-dimensions of algebraic surfaces and numerically effective divisors." Compositio Mathematica 48.1 (1983): 101-118. <http://eudml.org/doc/89582>.

author = {Sakai, Fumio},
journal = {Compositio Mathematica},
keywords = {D-dimensions of algebraic surfaces; numerically effective divisors; Kodaira dimension},
language = {eng},
number = {1},
pages = {101-118},
publisher = {Martinus Nijhoff Publishers},
title = {$D$-dimensions of algebraic surfaces and numerically effective divisors},
url = {http://eudml.org/doc/89582},
volume = {48},
year = {1983},

AU - Sakai, Fumio
TI - $D$-dimensions of algebraic surfaces and numerically effective divisors
JO - Compositio Mathematica
PY - 1983
PB - Martinus Nijhoff Publishers
VL - 48
IS - 1
SP - 101
EP - 118
LA - eng
KW - D-dimensions of algebraic surfaces; numerically effective divisors; Kodaira dimension
UR - http://eudml.org/doc/89582
ER -


  1. [1] M. Artin and G. Winters: Degenerate fibres and stable reduction of curves. Topology10 (1971) 373-383. Zbl0196.24403MR476756
  2. [2] E. Bombieri and Mumford: Enriques' classification of surfaces in char. p. II, III. Complex Analysis and Algebraic Geometry. Iwanami and Cambridge Univ. Press, Tokyo and Cambridge (1977) 207-217, Inventiones math.36 (1976) 197-232. Zbl0336.14010MR491719
  3. [3] M. Demazure: Anneaux gradués normaux. Séminaire sur les singularités des surfaces. Ecole Polytechnique1979. 
  4. [4] T. Fujita: On Zariski problem. Proc. Japan Acad.55, Ser. A (1979) 106-110. Zbl0444.14026MR531454
  5. [5] S. Iitaka: On D-dimensions of algebraic varieties. J. Math. Soc. Japan23 (1971) 356-373. Zbl0212.53802MR285531
  6. [6] Y. Kawamata: Addition formula of logarithmic Kodaira dimensions for morphisms of relative dimension one. Int. Symp. Algebraic Geometry Kyoto1977. Kinokuniya, Tokyo (1978) 207-217. Zbl0437.14018MR578860
  7. [7] Y. Kawamata: On classification of non-complete algebraic surfaces. Lecture Notes in Mathematics732. Springer; Berlin, Heidelberg, New York (1979) 215-232. Zbl0407.14012MR555700
  8. [8] S.L. Kieiman: Toward a numerical theory of ampleness. Ann. of Math.84 (1966) 293-344. Zbl0146.17001MR206009
  9. [9] M. Miyanishi: On Non-complete Algebraic Surfaces. Lecture Notes in Mathematics857. Springer; Berlin, Heidelberg, New York, 1981. Zbl0456.14018
  10. [10] D. Mumford: Enriques classification of surfaces in char. p. I. Global Analysis. Tokyo Univ. Press and Princeton Univ. Press, Tokyo and Princeton (1969) 325-339. Zbl0188.53201MR254053
  11. [11] F. Sakai: Semi-stable curves on algebraic surfaces and logarithmic pluricanonical maps. Math. Ann.254 (1980) 89-120. Zbl0431.14011MR597076
  12. [12] F. Sakai: Curves with trivial dualizing sheaf on algebraic surfaces. (To appear in Amer. J. Math.) Zbl0512.14021MR681735
  13. [13] F. Sakai: Enriques classification of normal Gorenstein surfaces. (To appear in Amer. J. Math.) Zbl0512.14022MR681736
  14. [14] F. Sakai: Anti-Kodaira dimension of ruled surfaces. Sci. Rep. Saitama Univ.10 (1982) 1-7. Zbl0496.14022MR662405
  15. [15] O. Zariski: The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Ann. of Math.76 (1962) 560-615. Zbl0124.37001MR141668

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.